eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Sinus infection (Sinusitis) when you have Glaucoma?





Summary: Sinus infection is found among people with Glaucoma, especially people who are female, 60+ old, also have Hypertension, and take medication Xalatan.

We study 62 people who have Sinus infection (Sinusitis) and Glaucoma from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Glaucoma and Sinus infection >>>

Glaucoma

Glaucoma (increased fluid pressure in the eye with vision loss) can be treated by Xalatan, Lumigan, Timolol Maleate, Cosopt, Travatan Z, Travatan. (latest reports from Glaucoma 18,578 patients)

Sinus infection

Sinus infection (inflammation of sinus) has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, psoriasis.(latest reports from Sinus infection 36,433 patients)

On Nov, 25, 2014: 62 people who have glaucoma and Sinus Infection are studied.

Trend of Sinus infection in glaucoma reports

Gender of people who have glaucoma and experienced Sinus infection * :

FemaleMale
Sinus infection65.52%34.48%

Age of people who have glaucoma and experienced Sinus infection * :

0-12-910-1920-2930-3940-4950-5960+
Sinus infection0.00%0.00%0.00%0.00%0.00%1.19%15.48%83.33%

Severity of the symptom * :

leastmoderateseveremost severe
Sinus infection0.00%66.67%33.33%0.00%

Top co-existing conditions for these people * :

  1. Hypertension (22 people, 35.48%)
  2. Rheumatoid arthritis (12 people, 19.35%)
  3. Blood cholesterol increased (12 people, 19.35%)
  4. Hypothyroidism (10 people, 16.13%)
  5. Pain (8 people, 12.90%)
  6. Asthma (7 people, 11.29%)
  7. Arthritis (7 people, 11.29%)
  8. Psoriasis (5 people, 8.06%)
  9. Diarrhoea (5 people, 8.06%)
  10. Open angle glaucoma (4 people, 6.45%)

Most common drugs used by these people * :

  1. Xalatan (55 people, 88.71%)
  2. Travatan (18 people, 29.03%)
  3. Lumigan (18 people, 29.03%)
  4. Humira (14 people, 22.58%)
  5. Synthroid (12 people, 19.35%)
  6. Cosopt (10 people, 16.13%)
  7. Aspirin (10 people, 16.13%)
  8. Lipitor (10 people, 16.13%)
  9. Pravachol (9 people, 14.52%)
  10. Neurontin (9 people, 14.52%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Glaucoma and Sinus Infection?

You are not alone! Join a mobile support group:
- support group for people who have Sinus Infection and Glaucoma
- support group for people who have Glaucoma
- support group for people who have Sinus Infection

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Glaucoma, Sinus infection

You may be interested at these reviews (Write a review):

  • Levaquin and confusion symptoms
    Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
    Reply
  • Cardiac stress test (thalamine ) and oxycodone
    I am writing this for my sister-in-law, Maria, who is not able to do so and for whom my husband, her brother, and I are the POAs. In May of 2012, Maria had a recurring pain in her leg which took her to the hospital again. She was diagnosed for a second time as having a strained muscle. Then the hospital asked her if she had any chest pain. With her severe migraines she often has pain or feels like she has pain everywhere. The hospital asked her caregiver if she could have a chemical (thalamine) stress test as she could not stand for a regular stress test. Her caregiver thought that since her foot doctor had said that eventually they needed to know if she could withstand a foot operation she needed that a chemical stress test would be needed at some point. So her caregiver said to go ahead with the chemical stress test. The hospital apparently did not check her meds and her dehydrated condition upon entering the hospital or perhaps they would have thought twice about administering the test. She passed the cardiac part of the test but was rendered quite confused and unresponsive. She could not go home in that condition so was transferred to a skilled nursing facility where they could deal with what was nearly a catatonic state. There she displayed extreme confusion and inability to take care of herself in any way. She had to be hand-fed for a week or so. It was as if she had had a stroke. The hospital said tests for stroke had been inconclusive. It took her three months to recover to some semblance of her old self and another 3-4 months to be "there" and present in all ways. She still exhibits confusion from time to time but had shown some of that before her stress test. She had had a stroke in 2003 and it did leave her with some mobility problems as well as confusion sometimes.. Later we learned a friend of ours' husband had had the identical stress test in the same hospital and he also was taking oxycodone for a sore knee. He came out of that test nearly catatonic as well. So why is this not in the literature? Do no harm is a doctor's first charge.
    Reply

More reviews for: Glaucoma, Sinus infection

Comments from related drug studies (Check your drugs):

  • back pain,side pain and abdominal pains- scale for pain about an 8. I have had an uti with blood present. I previously lost a kidney to impacted kidney stones. I feel that the same thing may be going on and I would like an opinion. Thank you. Judy
    Reply
  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
    Reply
  • Aware of the more usual yesteryear being much clearer than yesterday in the elderly and this is normal experience. More recent months has shown that the mid term and even the 'fossilised' memory is affected (is that piano new? was my husband called George?). Spoken references are still clear and sel ...
    Reply
  • Dry cough started after starting Zioptan. Coughing started while I had a cold, and persisted after the cold resolved. Upper airway sometimes seems irritated, too. No shortness of breath. Chest x-ray normal.
    Reply
  • Sice 6 month ago, because of high pressure of my eyes,I visited eye specialist and after he checking my eyes, he found Glaucoma associated with high pressure in my two eyes. He gave the above mentioned eye drops and advised me to instill one drop of Timolol to each eye in the morning and 1 drop of L ...
    Reply

More related studies for: Glaucoma, Sinus infection

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.